# SDR IPXA2019032640512

- Difficulty date: March 11, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 63,393 hours, 11,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717014
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C STEP UP BETWEEN CENTER AND AFT CARGO HAS CRACKED VERTICAL STIFFENER AT STA. 1841 & RBL 18. REMOVED AND REPLACED CRACKED VERTICAL STIFFENER AT STA. 1841 & RBL 18 IAW SRM 51-33-01. (MINOR)
